# SDR IXXA20140910029

- Difficulty date: August 12, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1345101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROTARY ACTUATOR SUPPORT NR 1 THREE CRACKED HOLES AT 11 O'CLOCK, 12 O'CLOCK & 5 O'CLOCK POSITION.  THREE CRACKED HOLES OF THE LT WING ROTARY ACTUATOR SUPPORT REPAIRED IAW REA 47112REA04.
